# SDR USAASB01095

- Difficulty date: March 29, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005602
- Condition: Failed
- Location: Heater
- Part time: 39,948 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RSW - FLT 2635 - EN ROUTE FROM ORF TO FLL, THE LEFT FORWARD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  CREW REPORTED THAT THE WINDOW BEGAN TO FOG UP AND THAT THEY WERE UNABLE TO RESET CIRCUIT BREAKER.  FLIGHT DIVERTED TO RSW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE L1 WINDOW HEAT CONTROL UNIT AND RESET THE CIRCUIT BREAKER.  OPS CHECK GOOD.  (M)
